# SDR DHL2007746533

- Difficulty date: September 3, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 655714052
- Condition: Gouged
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR LOWER FRAME GOUGED BODY STATION 600.  REMOVED LOWER FRAME C1 DOOR IAW B727 SRM 51-30-2.  DRILLED HOLES AT NEW FRAME SRM 51-30-5.  NEW DEPRESSOR PN 65-57140-52 PO NR 7268213.  INSTALLED NEW LOWER FRAME (DEPRESSOR) IAW B727 SRM 51-30-2.  LEAK CHECK GOOD IAW B727 MM 21-31-00.
